# SDR UIEA2022070100703

- Difficulty date: June 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737
- Aircraft serial: 32608
- Aircraft time: 48,451 hours, 23,892 cycles
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J, S
- Precautionary procedure: B

## Discrepancy

STAB OUT OF TRIM LT ILLUMINATED DURING DESCENT PERFORMED QRH MAIN ELECTRICAL( FOUND CB AFCS (B) MACH TRIM AC OPEN. CLOSED C/B ACCOMPLISJED FIM 22-14 TASK 829, 22-11 TASK 801, 22-12 TASK 803, 22-41 TASK 804. FOUND NO ISSUES. ACCOMPLISHED STAB TRIM SYSTEM TEST TEST PASS C/W BITE LIBRARY 32, 10 & 33 ALL TESTS PASS A/C OK TO RELEASE. )
